MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW PROFILE GASTROSTOMY BALLOON BUTTON

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW PROFILE GASTROSTOMY BALLOON BUTTON
Model Number M1-5-1212-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to uf report # (b)(4) which was received by amt from the fda on 09/14/2023.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt is attempting to work with the reporter to gather additional information regarding the complaint and to confirm that the device is not available for return.Since the device has not been returned, a visual and functional evaluation could not be performed, and device failure could not be confirmed.The device was reportedly in use for at least 8-9 months before the failure occurred.Based on the provided information, the reported complaint is not believed to have been caused by a manufacturing defect.We will continue to try and work with the original reporter to obtain the device in question and additional information if available.
 
Event or Problem Description
Per the original reporter in uf/impoter report #: (b)(4), "leakage from the connecting port was noted on the patient's blanket.Upon inspection, a crack was discovered at the port.".

Brand Name
MINI ONE
Common Device Name
LOW PROFILE GASTROSTOMY BALLOON BUTTON
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key18445947
Report Number1526012-2023-00010
Device Sequence Number20553781
Product Code KNT
UDI-Device Identifier00842071113834
UDI-Public00842071113834
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2025
Device Model NumberM1-5-1212-I
Device Catalogue NumberM1-5-1212-I
Device Lot Number221007-349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 MO
Patient SexMale
Patient Weight8 KG
Patient EthnicityHispanic